# SDR FDEA202204060871

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 64,789 hours, 16,766 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - STATION 1581 TO STATION 1601 LONGERON 38 RIGHT SUSPECT CRACK.  CENTER CARGO - STATION 1581 TO STATION 1601 LONGERON 38 RIGHT REPAIR CARRIED OUT   AS PER SRM 53-00-05-2R FIGURE 202 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
